# SDR UPS04242576

- Difficulty date: May 31, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK ON LT WING T/E PANEL UPPER SURFACE FWD OF NR 5 SPOILER.  REPAIR CARRIED OUT IAW SRM 51-10-01, 51-30-02 & 51-10-02.
